Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 58, NWS Milwaukee, WI

August 14, 2015Fond du Lac County, Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 14, 2015, 5:19 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 56 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2015, 5:19 PM CDT (22:19 UTC)
Expired
Aug 14, 2015, 6:15 PM CDT
In force
56 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Fond du Lac County, WI, Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 77 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 5:49 PM CDTTSTM WND GST 47Sheboygan, WI
Aug 14, 5:56 PM CDTTSTM WND DMG7 Nnw Sheboygan, WIFLAG POLE BLOWN OVER AT WHISTLING STRAITS GOLF COURSE. FLAG POLE FELL ON AN INDIVIDUAL...BREAKING INDIVIDUALS ARM. TIME ESTIMATED BY RADAR.
Aug 14, 5:56 PM CDTTSTM WND DMG7 Nnw Sheboygan, WILEADERBOARD AT PGA GOLF CHAMPIONSHIP AT WHISTLING STRAITS WAS BLOWN OVER. TIME ESTIMATED BY RADAR. IMAGES RELAYED VIA TWITTER.
Aug 14, 5:56 PM CDTTSTM WND DMGSheboygan, WINUMEROUS TREES DOWN ACROSS THE COUNTY. SOME POWERLINES DOWN. TIME ESTIMATED BY RADAR. RELAYED VIA FACEBOOK.
Aug 14, 5:56 PM CDTTSTM WND GST 597 Nnw Sheboygan, WILOCATION AT WHISTLING STRAITS GOLF COURSE. RELAYED VIA TWITTER.
Aug 14, 5:59 PM CDTTSTM WND GST 46Sheboygan, WISUSTAINED 34 MPH WIND SPEED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2294 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WUUS53 KMKX 142219
SVRMKX
WIC039-117-142315-
/O.NEW.KMKX.SV.W.0058.150814T2219Z-150814T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT FRI AUG 14 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
  FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 615 PM CDT

* AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER 
  CHILTON...AND NEAR OSHKOSH...MOVING SOUTH AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SHEBOYGAN AND FOND DU LAC COUNTIES...INCLUDING THE FOLLOWING
  LOCATIONS...JOHNSBURG...MOUNT CALVARY...GREENBUSH...GLENBEULAH...
  DUNDEE...WALDO...PEEBLES...TAYCHEEDAH...WAUCOUSTA AND WEST
  ROSENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE WINNEBAGO GET AWAY FROM THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4364 8797 4364 8832 4383 8888 4390 8874
      4389 8841 4394 8840 4394 8817 4389 8816
      4389 8774 4381 8773 4376 8770 4370 8770
TIME...MOT...LOC 2217Z 358DEG 40KT 4402 8818 

HAIL...0.88IN
WIND...60MPH
 
$$

HENTZ
4 follow-up statements
286 
WWUS53 KMKX 142237
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
537 PM CDT FRI AUG 14 2015

WIC039-117-142315-
/O.CON.KMKX.SV.W.0058.000000T0000Z-150814T2315Z/
SHEBOYGAN WI-FOND DU LAC WI-
537 PM CDT FRI AUG 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SHEBOYGAN AND FOND DU LAC COUNTIES...

AT 535 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CLEVELAND TO ELKHART LAKE TO 6 MILES SOUTHEAST OF
OSHKOSH...MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  PLYMOUTH AND ELKHART LAKE AROUND 540 PM CDT.
  HOWARDS GROVE AROUND 545 PM CDT.
  SHEBOYGAN...SHEBOYGAN FALLS AND KOHLER AROUND 550 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
JOHNSBURG...MOUNT CALVARY...GREENBUSH...GLENBEULAH...DUNDEE...
WALDO...PEEBLES...TAYCHEEDAH...WAUCOUSTA AND WEST ROSENDALE.

THOSE ATTENDING THE PGA CHAMPIONSHIP IN HAVEN ARE IN THE PATH OF 
THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER 
CONDITIONS. SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE WINNEBAGO...GET AWAY FROM THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4364 8797 4364 8832 4383 8888 4390 8874
      4389 8841 4394 8840 4394 8817 4389 8816
      4389 8774 4381 8773 4376 8770 4370 8770
TIME...MOT...LOC 2235Z 328DEG 44KT 4395 8783 4384 8802 4394 8845 

HAIL...1.00IN
WIND...60MPH
 
$$

MBK
068 
WWUS53 KMKX 142252
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CDT FRI AUG 14 2015

WIC039-117-142315-
/O.CON.KMKX.SV.W.0058.000000T0000Z-150814T2315Z/
SHEBOYGAN WI-FOND DU LAC WI-
552 PM CDT FRI AUG 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SHEBOYGAN AND FOND DU LAC COUNTIES...

AT 551 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CLEVELAND TO NEAR SHEBOYGAN FALLS TO NEAR
ROSENDALE...MOVING SOUTHEAST AT 55 MPH.

WIND GUSTS TO 55 MPH WERE REPORTED NEAR KIEL IN SOUTHERN MANITOWOC 
COUNTY AROUND 540 PM. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  SHEBOYGAN...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE AND KOHLER
AROUND 555 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
JOHNSBURG...MOUNT CALVARY...GREENBUSH...GLENBEULAH...DUNDEE...
WALDO...PEEBLES...TAYCHEEDAH...WAUCOUSTA AND WEST ROSENDALE.

THOSE ATTENDING THE PGA CHAMPIONSHIP IN HAVEN ARE IN THE PATH OF 
THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER 
CONDITIONS. SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4364 8797 4364 8832 4383 8888 4390 8874
      4389 8841 4394 8840 4394 8817 4389 8816
      4389 8774 4381 8773 4376 8770 4370 8770
TIME...MOT...LOC 2251Z 335DEG 46KT 4387 8768 4377 8787 4385 8859 

HAIL...1.00IN
WIND...60MPH
 
$$

MBK
884 
WWUS53 KMKX 142303
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
603 PM CDT FRI AUG 14 2015

WIC039-142312-
/O.CAN.KMKX.SV.W.0058.000000T0000Z-150814T2315Z/
FOND DU LAC WI-
603 PM CDT FRI AUG 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR FOND DU LAC COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE 
WARNING HAS BEEN CANCELLED.  WIND GUSTS TO 40 TO 45 MPH ARE STILL 
POSSIBLE WITH THE THUNDERSTORM. 

LAT...LON 4364 8814 4372 8814 4379 8812 4382 8812
      4384 8813 4388 8813 4389 8774 4381 8773
      4376 8770 4370 8770 4364 8797
TIME...MOT...LOC 2302Z 358DEG 40KT 4387 8768 4377 8787 4385 8859 

$$

WIC117-142315-
/O.CON.KMKX.SV.W.0058.000000T0000Z-150814T2315Z/
SHEBOYGAN WI-
603 PM CDT FRI AUG 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SHEBOYGAN COUNTY...

AT 602 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CLEVELAND TO NEAR SHEBOYGAN FALLS TO NEAR
ROSENDALE...AND ARE MOVING SOUTHEAST AT 45 MPH. 

THE AUTOMATED OBSERVING EQUIPMENT AT THE SHEBOYGAN AIRPORT REPORTED 
WIND GUSTS TO 48 MPH AT 558 PM CDT. 
 
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  PLYMOUTH AND SHEBOYGAN FALLS AROUND 605 PM CDT.
  SHEBOYGAN AROUND 610 PM CDT.
  KOHLER AROUND 615 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CASCADE...JOHNSONVILLE...WALDO...HAVEN...GREENBUSH AND GLENBEULAH.

THOSE ATTENDING THE PGA CHAMPIONSHIP ARE IN THE PATH OF THESE STORMS 
AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK 
SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4364 8814 4372 8814 4379 8812 4382 8812
      4384 8813 4388 8813 4389 8774 4381 8773
      4376 8770 4370 8770 4364 8797
TIME...MOT...LOC 2302Z 358DEG 40KT 4387 8768 4377 8787 4385 8859 

HAIL...1.00IN
WIND...60MPH
 
$$

MBK
309 
WWUS53 KMKX 142313
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
613 PM CDT FRI AUG 14 2015

WIC117-142323-
/O.EXP.KMKX.SV.W.0058.000000T0000Z-150814T2315Z/
SHEBOYGAN WI-
613 PM CDT FRI AUG 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SHEBOYGAN COUNTY WILL EXPIRE
AT 615 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL 
HAIL....GUSTY WINDS TO 45 MPH AND HEAVY RAIN ARE STILL 
LIKELY WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MILWAUKEE/SULLIVAN.

LAT...LON 4364 8814 4372 8814 4379 8812 4382 8812
      4384 8813 4388 8813 4389 8774 4381 8773
      4376 8770 4370 8770 4364 8797
TIME...MOT...LOC 2312Z 358DEG 40KT 4387 8768 4377 8787 4385 8859 

$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:13 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Aug 14, 2:13 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 PM CDT FRI AUG 14 2015

.SHORT TERM...

.TONIGHT AND SATURDAY...FORECAST CONFIDENCE...MEDIUM

STILL LOOKS LIKE THERE WILL BE A CHANCE FOR STORMS THIS AFTERNOON AS
A WEAK WAVES MOVES THROUGH...THOUGH STRUGGLING TO GET MUCH IN THE
WAY OF CUMULUS RIGHT NOW. HRRR HAS THE BEST HANDLE ON CONVECTION TO
THE NORTH AND EAST OF THE FORECAST AREA THOUGH...AND STILL SHOWS
CONVECTION DEVELOPING ACROSS THE FORECAST AREA MID TO LATE
AFTERNOON. HAVE THUS MAINTAINED POPS FOR NOW.

THOUGH A FEW STORMS COULD HANG ON INTO LATE EVENING...ANY STORMS
THAT DO DEVELOP WILL LIKELY DIMINISH DURING THE EVENING AS DAYTIME
HEATING IS LOST. SHOULD SEE MOSTLY CLEAR SKIES THEN LATER IN THE
NIGHT. WITH LIGHT WINDS IN PLACE...MAY SEE SOME FOG
DEVELOP...ESPECIALLY IN LOW LYING AREAS.

UPPER RIDGING WILL CONTINUE TO BUILD INTO THE AREA SATURDAY. TEMPS
ALOFT LOOK FAIRLY SIMILAR TO TODAY...SO WENT WITH SIMILAR HIGH
TEMPS. ONLY BIG DIFFERENCE IS NEAR THE LAKE...WHERE WINDS WILL TURN
ONSHORE BY AFTERNOON...KEEPING IT FROM GETTING AS HOT AS INLAND. MAY
SEE A FEW STORMS FIRE WITHIN AREA OF LOW LEVEL CONVERGENCE IN THE
AFTERNOON. MODELS ARE HIGHLIGHTING A CORRIDOR FROM THE SE TO NW
FORECAST AS HAVING THE BEST CHANCE. OTHERWISE...NOT SEEING A TRIGGER
FOR CONVECTIVE DEVELOPMENT UNDER THE RIDGE.

.SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE...HIGH

THE UPPER RIDGE EXTENDS FROM THE SOUTHWEST U.S. ACROSS SOUTHERN
WISCONSIN. THE 700 MB WINDS INCREASE ACROSS THE UPPER GREAT LAKES
AND SOUTHERN CANADA...BUT REMAIN WEAK OVER SOUTHERN WISCONSIN. THE
850 MB WINDS INCREASE A LITTLE MORE...BUT THE STRONGEST WINDS ARE
TO THE NORTH. THE 850 MB TEMPERATURES REMAIN NEAR 20 CELSIUS AS
THE 500 MB TEMPERATURES INCREASE. DESPITE STEEP LOW LEVEL LAPSE
RATES...THE MID LEVEL LAPSE RATES ARE NEAR 6 CELSIUS/KM...WITH
ONLY A SHALLOW LAYER OF MOISTURE NEAR 700 MB. THEREFORE SUNDAY
SHOULD NOT HAVE ANY THUNDERSTORM DEVELOPMENT.

925 TEMPERATURES RISE TO AROUND 28 CELSIUS...SO ANOTHER HOT DAY
IS EXPECTED. MOST PLACES SHOULD GET TO AT LEAST 90. APPEARS STEEP
LAPSE RATES WILL MIX OUT DEW POINTS AGAIN DURING THE AFTERNOON
THEREFORE HEAT INDEX VALUES SHOULD REMAIN BELOW ADVISORY CRITERIA.

.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH

THE UPPER RIDGE SAGS SOUTH WITH AN UPPER LEVEL ZONAL FLOW ACROSS
THE U.S. CANADIAN BORDER AREA DROPPING TOWARDS SOUTHERN WISCONSIN.
AN 115 KNOT 250 MB UPPER JET WILL LIFT NORTH OF THE UPPER GREAT
LAKES LATER MONDAY. THIS INCREASES THE UPPER DIVERGENCE ACROSS
SOUTHERN WISCONSIN IN THE RIGHT ENTRANCE REGION OF THE JET. THE
850 MB THERMAL RIDGE MOVES ACROSS SOUTHERN WISCONSIN BUT COOLS A
LITTLE AS IT DOES. 850 MB DEW POINTS INCREASE TO 10 TO 13 CELSIUS.
THE 850 MB WINDS ARE RATHER WEAK AROUND 20 KNOTS.

A WEAK COLD FRONT MOVES TOWARDS SOUTHERN WISCONSIN DURING THIS
PERIOD BUT THE FRONTAL PASSAGE IS SLOWER AND DOES NOT MOVE ACROSS
SOUTHERN WISCONSIN YET ON THE GFS.

ZERO TO 1 KM CAPE IS WEAKER AT ONLY AROUND 500 TO 1000 JOULES/KG
WITH MID LEVEL LAPSE RATES AROUND 5.7 CELSIUS/KM. THE GFS HAS
SOME PRECIPITATION MONDAY...BUT IT IS FAIRLY LIGHT.

.LONG TERM...

.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE...MEDIUM

THE UPPER LEVEL ZONAL FLOW BECOMES MORE WEST SOUTHWEST AS A
SHORTWAVE MOVES ACROSS THE NORTHERN ROCKIES.

THE GFS STALLS THE FRONT ACROSS SOUTHERN WISCONSIN AS HIGH
PRESSURE MOVES ACROSS LAKE SUPERIOR AND SOUTHERN CANADA.

THE 00Z ECMWF STALLS THE FRONT ACROSS NORTHERN OR CENTRAL
ILLINOIS. AS A RESULT THE GFS BRINGS A MODERATE AMOUNT OF
PRECIPITATION TUESDAY...WHILE THE 00Z ECMWF IS MAINLY DRY.

.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

THE GFS AND ECMWF MOVES THE TROUGH ACROSS THE UPPER AND MID
MISSISSIPPI VALLEY LATER WEDNESDAY AND WEDNESDAY NIGHT.

PRECIPITATION CONTINUES TUESDAY NIGHT AND WEDNESDAY AS THE GFS
TAKES A STRONG LOW INTO NORTHERN WISCONSIN. PREFER THE WEAKER AND
SLOWER LOW ON THE ECMWF WHICH BRINGS MOST OF THE PRECIPITATION
WEDNESDAY.

.THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM

A ZONAL FLOW AGAIN DEVELOPS IN THE MID/UPPER LEVELS ACROSS THE
NORTHERN U.S. WITH THE ECMWF SHOWING MORE OF A TROUGH NEAR THE
NORTHWEST U.S. FRIDAY.

BOTH THE GFS AND ECMWF ARE DRY THURSDAY...WITH THE 12Z GFS
BRINGING A QUICKER SOUTH FLOW AND WARM AIR ADVECTION.

BOTH THE 12Z GFS AND 00Z ECMWF KEEP A LOW OVER THE HIGH PLAINS
FRIDAY WITH SOME PRECIPITATION MAINLY JUST NORTHWEST OF THE
FORECAST AREA.

&&

.AVIATION/00Z TAFS/...

STILL THINK A FEW STORMS MAY DEVELOP THIS AFTERNOON AS A WEAK WAVE
MOVES THROUGH. ANY STORMS THAT TO FORM WILL PROBABLY DIMINISH IN THE
EVENING AS DAYTIME HEATING IS LOST.

COULD SEE SOME FOG IN A FEW SPOTS TONIGHT...ESPECIALLY IN LOW LYING
AREAS. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH
SATURDAY.

A COUPLE MODELS ARE FIRING OFF A FEW STORMS SATURDAY AFTERNOON
WITHIN A ZONE OF LOW LEVEL CONVERGENCE. MODELS ARE HIGHLIGHTING A
CORRIDOR FROM THE SE TO NW FORECAST AS HAVING THE BEST CHANCE.
OTHERWISE...LOOKS MAINLY DRY AS STRONG UPPER RIDGING LEANS EASTWARD
INTO THE AREA.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/SATURDAY AND AVIATION/MARINE...DDV
SATURDAY NIGHT THROUGH FRIDAY...HENTZ
Hazardous weather outlook, Aug 14, 3:20 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT FRI AUG 14 2015

WIZ046-047-051-052-056>060-062>072-152030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
320 PM CDT FRI AUG 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

HEAT INDEX VALUES WILL APPROACH 95 THROUGH LATE AFTERNOON.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING
WITH PASSAGE OF A WEAK TROUGH. THERE IS A MARGINAL RISK OF SEVERE
THUNDERSTORMS WITH STRONG WINDS AND HAIL MAINLY NORTH OF A SPRING
GREEN TO BELOIT LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

HEAT INDEX VALUES WILL BE AROUND 95 SATURDAY AFTERNOON AND EARLY
EVENING...WITH SOME COOLING POSSIBLE ALONG THE LAKE MICHIGAN
SHORE. HEAT INDEX VALUES WILL APPROACH 95 AGAIN SUNDAY AFTERNOON
AND EARLY EVENING.

CHANCES FOR THUNDERSTORMS RETURN LATE SUNDAY NIGHT THROUGH MONDAY
NIGHT AS A COLD FRONT MOVES THROUGH THE REGION.

LOW PRESSURE MOVING TOWARD WISCONSIN WEDNESDAY WILL BRING CHANCES
FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...WITH THE
CHANCE FOR STORMS LINGERING THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

LMZ643>646-152030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
320 PM CDT FRI AUG 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS...INTO THE EVENING...WITH
PASSAGE OF A WEAK TROUGH. THE STORMS COULD PRODUCE STRONG WINDS
AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

CHANCES FOR THUNDERSTORMS RETURN MONDAY AND MONDAY NIGHT WITH A
COLD FRONT.

LOW PRESSURE MOVING TOWARD WISCONSIN WEDNESDAY WILL BRING CHANCES
FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...WITH THE
CHANCE FOR STORMS LINGERING THROUGH THURSDAY.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Aug 14, 5:00 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 PM CDT FRI AUG 14 2015

WIZ051-052-142245-
SHEBOYGAN-FOND DU LAC-
500 PM CDT FRI AUG 14 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SHEBOYGAN AND
NORTHEASTERN FOND DU LAC COUNTIES...

AT 459 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR
APPLETON...MOVING SOUTH AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  NORTH FOND DU LAC AROUND 535 PM CDT.
  FOND DU LAC AROUND 540 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE JOHNSONVILLE...
JOHNSBURG...PIPE...LAMARTINE...MOUNT CALVARY...ST. CLOUD...
GREENBUSH...GLENBEULAH...MARYTOWN AND PEEBLES.

BOATERS ON LAKE WINNEBAGO SHOULD SEEK SAFE HARBOR.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4372 8866 4389 8859 4389 8841 4394 8840
      4394 8817 4389 8816 4389 8774 4381 8773
      4376 8770
TIME...MOT...LOC 2159Z 005DEG 38KT 4420 8831

HENTZ
Special weather statement, Aug 14, 5:04 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
504 PM CDT FRI AUG 14 2015

WIZ052-142245-
SHEBOYGAN-
504 PM CDT FRI AUG 14 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SHEBOYGAN
COUNTY...

AT 502 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 16 MILES
NORTHWEST OF MANITOWOC...MOVING SOUTH AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  ELKHART LAKE AROUND 540 PM CDT.
  SHEBOYGAN...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE AND KOHLER
AROUND 545 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE JOHNSONVILLE...HAVEN
AND GLENBEULAH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4374 8771 4372 8771 4368 8804 4369 8804
      4389 8807 4389 8774 4386 8773 4381 8773
      4376 8770
TIME...MOT...LOC 2202Z 348DEG 30KT 4417 8796

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 5:00 PM CDTSpecial Weather StatementMKXFond du Lac45 min
Aug 14, 5:04 PM CDTSpecial Weather StatementMKXSheboygan41 min
Aug 14, 5:14 PM CDTSpecial Marine WarningMKX91 min
Aug 14, 5:43 PM CDTSpecial Weather StatementMKXWashington32 min
Aug 14, 5:52 PM CDTSpecial Marine WarningMKX83 min
Aug 14, 6:01 PM CDTSpecial Weather StatementMKXOzaukee29 min
Aug 14, 6:10 PM CDTSpecial Weather StatementMKXFond du Lac35 min
Aug 14, 6:26 PM CDTSpecial Weather StatementMKXFond du Lac34 min
Aug 14, 6:47 PM CDTSpecial Weather StatementMKXWashington28 min
Aug 14, 6:48 PM CDTSpecial Weather StatementMKXFond du Lac27 min
Aug 14, 6:54 PM CDTSevere Thunderstorm WarningMKXDodge, Washington31 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.